| Model Number |
4540010-02 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility / translation of user facility information by bbm sales organization in france: event 2: "pump-flow rate-fast"."2 diffusers filled to 48ml to pass over 24 hours passed in half the time, i.E.12 hours.The event occurred in the same patient twice.There were no consequences for the patient.No sample available occurence date : (b)(6) 2021.".
Additional Manufacturer Narrative
This report has been identified as b.Braun melsungen ag internal report 400534194: event 2.As no sample and no meaningful picture was provided, proper investigation on malfunction could not be performed.Hence, the complaint is considered as not confirmed.Device history record (dhr: reviewed the dhr for batch 21b03ge231, there is no abnormality and no such defect detected at in process and at final control inspection.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.